# SDR DALA1034599855

- Difficulty date: November 20, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 278
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN PASSENGER CABIN STA 278, RBL 55 CUSP WEB CRACKED.  REMOVED CRACK AND FABRICATED 1 EA DOUBLER AND 1 EA FILLER IAW SRP A-53-10-16-801-553-A-A TREATED AND PRIMED IAW SRM 51-10-3.  INSTALLED IAW SRM 51-30-2.
